MathSciNet Relay Station
MathSciNet bibliographic data
MR1295692 60E07 (62E15)
Kokonendji, C. C.; Seshadri, V. The Lindsay transform of natural exponential families. Canad. J. Statist. 22 (1994), no. 2, 259–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement